# SDR VGQY2010081400102

- Difficulty date: August 14, 2010
- Submitted: August 15, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Channel
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING KRUEGER FLAP NR 14 LOWER SUPPORT CHANNEL FOUND CRACKED AT O/B AREA.  FLAP ASSEMBLY REMOVED AND REPLACED PER AMM 27-81-01 REV 143.
